# SDR GAIA02068OP

- Difficulty date: May 31, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Accessory Unit
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(LANDING GEAR ACCESSORY)  SCHEDULED FLIGHT, DURING GEAR RETRACTION,  THE PARKING BREAK ILLUINATED.  CREW RECYCLED THE GEAR WITH ON CHANGE IN INDICATION.  CREW DECLARED AN EMERGENCY LANDING.  AT ABOUT 1000 FEET THE LIGHT EXTINGUISHED AND THE AIRCRAFT LANDING WENT UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  OPERATION CHECK PERFORMED OK ON THE GROUND.  AIRCRAFT WAS THE RETURNED TO SERVICE.
